IDEAS home Printed from https://ideas.repec.org/a/eee/ecolet/v65y1999i1p41-46.html
   My bibliography  Save this article

A note on optimal penal codes in stochastic Bertrand supergames

Author

Listed:
  • Lambson, Val E.

Abstract

No abstract is available for this item.

Suggested Citation

  • Lambson, Val E., 1999. "A note on optimal penal codes in stochastic Bertrand supergames," Economics Letters, Elsevier, vol. 65(1), pages 41-46, October.
  • Handle: RePEc:eee:ecolet:v:65:y:1999:i:1:p:41-46
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0165-1765(99)00124-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Lambson Val Eugene, 1994. "Some Results on Optimal Penal Codes in Asymmetric Bertrand Supergames," Journal of Economic Theory, Elsevier, vol. 62(2), pages 444-468, April.
    2. Lambson, Val Eugene, 1995. "Optimal penal codes in nearly symmetric Bertrand supergames with capacity constraints," Journal of Mathematical Economics, Elsevier, vol. 24(1), pages 1-22.
    3. Beth Allen & Martin Hellwig, 1986. "Bertrand-Edgeworth Oligopoly in Large Markets," Review of Economic Studies, Oxford University Press, vol. 53(2), pages 175-204.
    4. LAMBSON , Val E., 1995. "Optimal Penal Codes in Stochastic Bertrand Games and Collusion over the Business Cycle," CORE Discussion Papers 1995019, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
    5. Levitan, Richard & Shubik, Martin, 1972. "Price Duopoly and Capacity Constraints," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(1), pages 111-122, February.
    6. Requate, Till, 1994. "Repeated Price Competition with Increasing Marginal Costs," International Journal of Game Theory, Springer;Game Theory Society, vol. 23(1), pages 1-24.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:65:y:1999:i:1:p:41-46. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/ecolet .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.